Quiver Varieties and Tensor Products, II

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 40)


We define a family of homomorphisms on a collection of convolution algebras associated with quiver varieties, which gives a kind of coproduct on the Yangian associated with a symmetric Kac-Moody Lie algebra. We study its property using perverse sheaves.


  1. 1.
    Beĭlinson, A.A., Bernstein, J., Deligne, P.: Faisceaux pervers. In: Analysis and Topology on Singular Spaces, I, Luminy, 1981. Astérisque, vol. 100, pp. 5–171. Soc. Math. France, Paris (1982) Google Scholar
  2. 2.
    Bernstein, J., Lunts, V.: Equivariant Sheaves and Functors. Lecture Notes in Mathematics, vol. 1578. Springer, Berlin (1994) MATHGoogle Scholar
  3. 3.
    Borho, W., MacPherson, R.: Partial resolutions of nilpotent varieties. In: Analysis and Topology on Singular Spaces, II, III, Luminy, 1981. Astérisque, vol. 101, pp. 23–74. Soc. Math. France, Paris (1983) Google Scholar
  4. 4.
    Braden, T.: Hyperbolic localization of intersection cohomology. Transform. Groups 8(3), 209–216 (2003) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Chriss, N., Ginzburg, V.: Representation Theory and Complex Geometry. Birkhäuser, Boston (1997) MATHGoogle Scholar
  6. 6.
    Crawley-Boevey, W.: Geometry of the moment map for representations of quivers. Compos. Math. 126(3), 257–293 (2001) MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Drinfel’d, V.G.: Hopf algebras and the quantum Yang-Baxter equation. Dokl. Akad. Nauk SSSR 283(5), 1060–1064 (1985) MathSciNetGoogle Scholar
  8. 8.
    Lusztig, G.: Quivers, perverse sheaves, and quantized enveloping algebras. J. Am. Math. Soc. 4(2), 365–421 (1991) MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Lusztig, G.: Introduction to Quantum Groups. Progress in Mathematics, vol. 110. Birkhäuser, Boston (1993) MATHGoogle Scholar
  10. 10.
    Lusztig, G.: Cuspidal local systems and graded Hecke algebras. II. In: Representations of Groups, Banff, AB, 1994. CMS Conf. Proc., vol. 16, pp. 217–275. Amer. Math. Soc., Providence (1995). With errata for Part I [Inst. Hautes Études Sci. Publ. Math. No. 67, 145–202 (1988); MR0972345 (90e:22029)] Google Scholar
  11. 11.
    Malkin, A.: Tensor product varieties and crystals: the ADE case. Duke Math. J. 116(3), 477–524 (2003) MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Maulik, D., Okounkov, A.: Quantum groups and quantum cohomology. Preprint, arXiv:1211.1287
  13. 13.
    Nakajima, H.: Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras. Duke Math. J. 76(2), 365–416 (1994) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Nakajima, H.: Quiver varieties and Kac-Moody algebras. Duke Math. J. 91(3), 515–560 (1998) MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Nakajima, H.: Lectures on Hilbert Schemes of Points on Surfaces. University Lecture Series, vol. 18. American Mathematical Society, Providence (1999) MATHGoogle Scholar
  16. 16.
    Nakajima, H.: Quiver varieties and finite-dimensional representations of quantum affine algebras. J. Am. Math. Soc. 14(1), 145–238 (2001) (electronic) MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Nakajima, H.: Quiver varieties and tensor products. Invent. Math. 146(2), 399–449 (2001) MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Nakajima, H.: Geometric construction of representations of affine algebras. In: Proceedings of the International Congress of Mathematicians, vol. I, Beijing, 2002, pp. 423–438. Higher Ed. Press, Beijing (2002) Google Scholar
  19. 19.
    Nakajima, H.: Quiver varieties and branching. SIGMA 5, 003 (2009). 37 pages MathSciNetGoogle Scholar
  20. 20.
    Nakajima, H.: AGT conjecture and convolution algebras (2012). http://www.kurims.kyoto-u.ac.jp/~nakajima/Talks/2012-04-04%20Nakajima.pdf
  21. 21.
    Varagnolo, M., Vasserot, E.: Standard modules of quantum affine algebras. Duke Math. J. 111(3), 509–533 (2002) MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Varagnolo, M., Vasserot, E.: Perverse sheaves and quantum Grothendieck rings. In: Studies in Memory of Issai Schur, Chevaleret/Rehovot, 2000. Progr. Math., vol. 210, pp. 345–365. Birkhäuser, Boston (2003) CrossRefGoogle Scholar

Copyright information

© Springer-Verlag London 2013

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan

Personalised recommendations